Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 42, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 31, 2014, 5:25 AM CDT for Hunt County, Rains County, Van Zandt County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2014, 5:25 AM CDT (10:25 UTC)
- Expired
- Jul 31, 2014, 7:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunt County, TX, Rains County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 513 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1587 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
695
WGUS54 KFWD 311025
FFWFWD
TXC231-379-467-311230-
/O.NEW.KFWD.FF.W.0042.140731T1025Z-140731T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
525 AM CDT THU JUL 31 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HUNT COUNTY IN NORTH CENTRAL TEXAS
RAINS COUNTY IN NORTHEAST TEXAS
NORTHERN VAN ZANDT COUNTY IN NORTHEAST TEXAS
* UNTIL 730 AM CDT
* AT 523 AM CDT...BROADCAST MEDIA REPORTED A MEASURED RAINFALL TOTAL
OF 2.5 INCHES NEAR WILLS POINT IN NORTHERN VAN ZANDT COUNTY WITH A
CLUSTER OF THUNDERSTORMS THAT MOVED THROUGH THE AREA EARLIER THIS
MORNING. A SECOND LINE OF THUNDERSTORMS IS ABOUT TO MOVE OVER THESE
SAME LOCATIONS AGAIN...WHICH SHOULD RESULT IN FLASH FLOODING FROM
SOUTHERN HUNT COUNTY...SOUTHEAST TO INTERSTATE 20 IN VAN ZANDT
COUNTY. AN ADDITIONAL 2 INCHES OF RAIN IS POSSIBLE THROUGH 730 AM
CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED INCLUDE...EAST
TAWAKONI...LAKE TAWAKONI STATE PARK...WILLS POINT...EMORY...
EDGEWOOD...FRUITVALE...GRAND SALINE AND VAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.
&&
LAT...LON 3265 9608 3283 9608 3284 9618 3296 9612
3307 9586 3298 9586 3298 9568 3287 9564
3273 9563 3269 9559 3250 9558 3247 9559
$$
CAVANAUGH2 follow-up statements
876
WGUS74 KFWD 311117
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 AM CDT THU JUL 31 2014
TXC231-311126-
/O.CAN.KFWD.FF.W.0042.000000T0000Z-140731T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNT TX-
617 AM CDT THU JUL 31 2014
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HUNT COUNTY IS
CANCELLED...
THUNDERSTORMS PRODUCING HEAVY RAINFALL HAVE MOVED SOUTHEAST OUT OF
HUNT COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3247 9559 3265 9608 3283 9608 3284 9593
3298 9576 3298 9568 3287 9564 3273 9563
3269 9559
$$
TXC379-467-311230-
/O.CON.KFWD.FF.W.0042.000000T0000Z-140731T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAINS TX-VAN ZANDT TX-
617 AM CDT THU JUL 31 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
NORTHERN VAN ZANDT AND RAINS COUNTIES...
AT 616 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF HEAVY RAIN 5 MILES EAST OF LAKE TAWAKONI STATE PARK...MOVING
SOUTHEAST AT 15 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS
THE WARNED AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH
FLOODING THROUGH 730 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE EMORY...EDGEWOOD...FRUITVALE...GRAND SALINE AND VAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.
&&
LAT...LON 3247 9559 3265 9608 3283 9608 3284 9593
3298 9576 3298 9568 3287 9564 3273 9563
3269 9559
$$
CAVANAUGH593
WGUS74 KFWD 311223
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
723 AM CDT THU JUL 31 2014
TXC379-467-311233-
/O.EXP.KFWD.FF.W.0042.000000T0000Z-140731T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAINS TX-VAN ZANDT TX-
723 AM CDT THU JUL 31 2014
...THE FLASH FLOOD WARNING FOR NORTHERN VAN ZANDT AND RAINS COUNTIES
EXPIRES AT 730 AM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3247 9559 3265 9608 3283 9608 3284 9593
3298 9576 3298 9568 3287 9564 3273 9563
3269 9559
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:39 AM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 31, 3:39 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 339 AM CDT THU JUL 31 2014 .DISCUSSION... THE SHORTWAVE EMBEDDED IN THE UPPER LEVEL PATTERN THAT WAS LOCATED OVER SOUTHERN COLORADO YESTERDAY HAS PUSHED INTO NORTH TEXAS DURING THE OVERNIGHT HOURS AND IS EASILY VISIBLE VIA WATER VAPOR IMAGERY. BASED ON OBSERVATIONS...THE SURFACE LOW APPEARS TO BE LOCATED JUST SOUTHWEST OF THE DFW METROPLEX NEAR GRANBURY AS OF 08Z...WITH THE ASSOCIATED COLD FRONT DRAPED SOUTHWESTWARD FROM THE LOW. THIS SYSTEM BROUGHT IN A MESOSCALE CONVECTIVE COMPLEX DURING THE OVERNIGHT HOURS THAT RESULTED IN HEAVY RAIN FOR OUR RED RIVER COUNTIES AND THIS THREAT WILL CONTINUE THROUGH THE MORNING FOR AREAS NORTHEAST OF A BOWIE...TO DALLAS...TO PALESTINE LINE. LOCALIZED FLOODING HAS ALREADY BEEN REPORTED AND WILL CONTINUE TO BE A THREAT FOR THE NEXT FEW HOURS. WHILE MOST AREAS OF THE CWA WILL SEE LESS THAN A QUARTER OF AN INCH OF RAINFALL...AREAS NORTHEAST OF THE DFW METRO MAY SEE AMOUNTS OVER AN INCH...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECIPITABLE WATER AMOUNTS IN THIS AREA WILL BE OVER 2 INCHES AND WARM CLOUD DEPTHS ARE THICK...SUGGESTING WARM RAIN PROCESSES DOMINATING THE AREA. THIS CONVECTIVE ACTIVITY IS EXPECTED TO CONTINUE TO MOVE SOUTHEAST ACROSS THE CWA THIS MORNING AND SHOULD END FROM NORTHWEST TO SOUTHEAST. HIGH RESOLUTION MODEL GUIDANCE SUGGESTS A RAPID END TO THE PRECIPITATION FOR OUR AREA WITH RAINFALL EXPECTED TO END BY THIS EVENING. THE LOW APPEARS TO BE MOVING RATHER QUICKLY OFF TO THE SOUTHEAST AND THE PENDANT COLD FRONT DRAGGING FROM IT WILL CONTINUE TO PUSH THROUGH THE AREA TODAY. BEHIND THE FRONT...WINDS WILL BECOME NORTHERLY AND CONDITIONS WILL BEGIN TO DRY OUT. WEAK NORTH WINDS WILL CONTINUE INTO THE WEEKEND. ONCE THIS SYSTEM MOVES OUT OF THE AREA BY FRIDAY...TEMPERATURES WILL BE SLOW TO CLIMB AS THE AREA REMAINS UNDER NORTHWEST FLOW ALOFT THROUGH MOST OF THE WEEKEND. COLD AIR ADVECTION AND LINGERING CLOUD COVER WILL KEEP TEMPERATURES IN THE 80S FOR MOST OF THE AREA ON FRIDAY. THE CLOUD COVER SHOULD DIMINISH THIS WEEKEND AND HIGHS WILL RANGE FROM THE MID 80S TO LOW 90S AS WEAK NORTH WINDS REMAIN IN PLACE OVER THE AREA. THE RIDGE CURRENTLY OVER THE DESERT SOUTHWEST WILL SLOWLY BUILD OVER THE COMING DAYS AND EDGE CLOSER TO NORTH AND CENTRAL TEXAS HOWEVER...WE SHOULD STAY ON THE PERIPHERY THROUGH MUCH OF NEXT WEEK. THIS WILL ALLOW FOR A GRADUAL WARMING TREND AND COULD INTRODUCE ADDITIONAL RAIN CHANCES LATER IN THE WEEK...SHOULD UPPER LEVEL DISTURBANCES RIDE AROUND THE RIDGE AND TRAVERSE CLOSE TO NORTH TEXAS. HIGHS IN THE 90S WILL BE EXPECTED THROUGH MIDWEEK AND THE RETURN OF SOUTHERLY FLOW ON TUESDAY WILL HELP ACCELERATE THE WARMING TREND BUT TRIPLE DIGITS ARE NOT EXPECTED. AJS && .AVIATION... /ISSUED 643 PM CDT WED JUL 30 2014/ /00Z TAFS/ CONCERNS...POTENTIAL FOR THUNDERSTORMS AT THE METROPLEX AIRPORTS OVERNIGHT AND THEN AT WACO LATE THURSDAY MORNING WITH A COLD FRONT BRINGING NORTH WINDS TO THE REGION. SOUTHEAST WINDS AND VFR CONDITIONS WILL PREVAIL THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING ALONG THE FRONT LOCATED NEAR A LINE FROM FREDERICK OK TO MIDLAND TEXAS. THE FRONT WILL MAKE SLOW BUT STEADY PROGRESS OVERNIGHT REACHING THE METROPLEX BY 14Z AND WACO AROUND 16Z THURSDAY MORNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE METROPLEX...AHEAD OF THE FRONT...BEGINNING AROUND 05Z AS LIFT OCCURS AHEAD OF AN ATTENDANT SHORTWAVE. LIGHTNING AND HEAVY RAINFALL WILL BE POSSIBLE WITH ANY CONVECTION OVERNIGHT. WILL CONTINUE WITH THE VCSH/VCTS MENTION OVERNIGHT AND LIKELY INCLUDE A TEMPO FOR -TSRA AT THE METROPLEX AIRPORTS WITH A LATER TAF ISSUANCE. BEST GUESS RIGHT NOW FOR STORMS IN THE METROPLEX MAY BE 09-13Z BUT WILL WATCH THE EVOLUTION AND ATTEMPT TO PINPOINT A BETTER TIMING. SHOWERS AND THUNDERSTORMS WILL IMPACT WACO IN A MUCH SHORTER WINDOW BETWEEN 16-19Z. NORTHWEST WINDS BEHIND THE FRONT WILL BECOME MORE NORTHERLY THURSDAY AFTERNOON. MVFR CIGS ARE EXPECTED TO DEVELOP OVERNIGHT TONIGHT AND IMPACT ALL TAF SITES BUT CONDITIONS WILL IMPROVE TO VFR BEHIND THE FRONT EARLY FRIDAY AFTERNOON. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 67 85 62 88 / 50 10 5 5 5 WACO, TX 88 68 87 67 89 / 30 20 10 5 5 PARIS, TX 73 63 81 63 84 / 50 20 10 5 10 DENTON, TX 77 65 85 61 86 / 50 10 5 5 5 MCKINNEY, TX 77 64 83 62 86 / 50 10 5 5 5 DALLAS, TX 83 67 84 63 88 / 50 10 5 5 5 TERRELL, TX 83 69 83 65 89 / 50 20 10 5 10 CORSICANA, TX 86 70 85 65 87 / 40 20 10 5 10 TEMPLE, TX 88 68 90 65 89 / 40 20 10 5 5 MINERAL WELLS, TX 81 65 87 64 88 / 30 10 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Jul 31, 4:30 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 430 AM CDT THU JUL 31 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010930- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 430 AM CDT THU JUL 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS FOR ALL OF NORTH AND CENTRAL TEXAS TODAY. THE BEST RAIN CHANCES WILL BE GENERALLY EAST OF I-35. FOR LOCATIONS ALONG AND NORTHEAST OF A LINE FROM BOWIE TO CANTON...THERE WILL BE A HEAVY RAINFALL WITH A LOCALIZED FLOODING THREAT IN THE MORNING. THUNDERSTORM CHANCES WILL END FROM NORTHWEST TO SOUTHEAST DURING THE DAY. ADDITIONALLY...A LOCALIZED THREAT FOR STRONG TO BRIEF SEVERE STORMS WILL ALSO EXIST. GUSTY DOWNBURST WINDS... FREQUENT LIGHTNING...AND HEAVY RAIN WILL BE THE MAIN THREATS. SMALL HAIL WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE SYSTEM AFFECTING THE AREA ON THURSDAY WILL QUICKLY EXIT THE REGION BY FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED EAST OF INTERSTATE 35 DURING THE DAY ON THURSDAY.
In the hours before
Local storm report, Jul 31, 2:07 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
207 AM CDT THU JUL 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM FLASH FLOOD LITTLE ELM 33.15N 96.97W
07/31/2014 DENTON TX BROADCAST MEDIA
3.25" OF RAIN MEASURED IN LITTLE ELM. ELDORADO ROAD FROM
HART DR. TO LAKES DR. CLOSED DUE TO FLASH FLOODING.Local storm report, Jul 31, 2:08 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
208 AM CDT THU JUL 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HEAVY RAIN SANGER 33.37N 97.18W
07/31/2014 E3.95 INCH DENTON TX BROADCAST MEDIA
3.95" OF RAIN MEASURED IN SANGER.Special weather statement, Jul 31, 2:54 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 AM CDT THU JUL 31 2014
TXZ120-121-310845-
KAUFMAN TX-ROCKWALL TX-
254 AM CDT THU JUL 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
KAUFMAN COUNTY
SOUTHEASTERN ROCKWALL COUNTY
AT 252 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS FROM ROCKWALL TO TERRELL...CAPABLE OF
PRODUCING TORRENTIAL RAINFALL RATES UP TO 3 INCHES PER HOUR...AND
WIND GUSTS UP TO 40 MPH. LOCALIZED FLOODING OF LOW-LYING AREAS IS
LIKELY DURING THE HEAVIEST PERIODS OF RAINFALL. THESE STORMS WERE
MOVING SOUTHEAST AT 15 TO 20 MPH. IF THEY SLOW DOWN OR NEW STORMS
DEVELOP TO THE NORTHWEST...A FLASH FLOOD WARNING MAY BE ISSUED.
CITIES IN THE PATH OF THIS STORM INCLUDE FORNEY...KAUFMAN...KEMP AND
TERRELL.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3236 9624 3281 9652 3298 9631 3298 9630
3284 9630 3284 9620 3266 9607 3248 9607
TIME...MOT...LOC 0752Z 322DEG 19KT 3269 9629
CAVANAUGHSpecial weather statement, Jul 31, 3:45 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
345 AM CDT THU JUL 31 2014
TXZ122-310915-
VAN ZANDT TX-
345 AM CDT THU JUL 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
VAN ZANDT COUNTY
AT 345 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF CANTON...MOVING EAST AT 25
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDGEWOOD...EDOM...
FRUITVALE...GRAND SALINE AND VAN.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3236 9546 3235 9548 3238 9608 3239 9608
3279 9588 3277 9585 3277 9576 3276 9576
3271 9566 3272 9563 3269 9559 3248 9559
3237 9546
TIME...MOT...LOC 0845Z 274DEG 20KT 3258 9592
CAVANAUGHLocal storm report, Jul 31, 4:00 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
400 AM CDT THU JUL 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 AM HEAVY RAIN PLANO 33.02N 96.72W
07/31/2014 E3.80 INCH COLLIN TX BROADCAST MEDIA
3.80" MEASURED NEAR THE INTERSECTION OF SPRING CREEK RD.
AND HIGHWAY 75 IN PLANO.Special weather statement, Jul 31, 4:55 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
455 AM CDT THU JUL 31 2014
TXZ105-311030-
HUNT TX-
455 AM CDT THU JUL 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN HUNT COUNTY
A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL WAS LOCATED
APPROXIMATELY ALONG INTERSTATE 30...FROM ROYSE CITY TO GREENVILLE AT
453 AM. THIS CLUSTER OF STORMS WAS MOVING TO THE SOUTHEAST AT 20
MPH. VERY HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ALL AREA
ROADWAYS AND WILL REDUCE VISIBILITIES SIGNIFICANTLY WHILE DRIVING.
A FLASH FLOOD WARNING MAY BE ISSUED IF THESE STORMS SLOW DOWN OR NEW
STORMS DEVELOP WITHIN THIS CLUSTER.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3298 9591 3298 9595 3290 9597 3288 9599
3286 9597 3283 9598 3285 9630 3320 9630
3321 9629 3314 9586
TIME...MOT...LOC 0953Z 292DEG 19KT 3302 9624
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 9:51 PM CDT | Special Weather Statement | FWD | Cooke | 24 min |
| Jul 30, 10:04 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 56 min |
| Jul 30, 10:59 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 31 min |
| Jul 30, 11:13 PM CDT | Areal Flood Advisory | FWD | Cooke | 92 min |
| Jul 30, 11:29 PM CDT | Special Weather Statement | FWD | Denton | 31 min |
| Jul 30, 11:33 PM CDT | Flash Flood Warning | FWD | Cooke | 117 min |
| Jul 30, 11:47 PM CDT | Special Weather Statement | FWD | Collin, Denton | 58 min |
| Jul 31, 12:33 AM CDT | Flash Flood Warning | FWD | Denton | 4 hr |
| Jul 31, 12:41 AM CDT | Special Weather Statement | FWD | Collin, Dallas | 34 min |
| Jul 31, 12:56 AM CDT | Special Weather Statement | FWD | Denton | 34 min |
| Jul 31, 1:04 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 30 min |
| Jul 31, 1:24 AM CDT | Areal Flood Advisory | FWD | Montague | 111 min |
| Jul 31, 1:30 AM CDT | Flash Flood Warning | FWD | Cooke | 2 hr |
| Jul 31, 1:45 AM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Jul 31, 2:54 AM CDT | Special Weather Statement | FWD | Kaufman | 51 min |
| Jul 31, 3:45 AM CDT | Special Weather Statement | FWD | Van Zandt | 30 min |
| Jul 31, 3:52 AM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 53 min |
| Jul 31, 4:55 AM CDT | Special Weather Statement | FWD | Hunt | 35 min |
| Jul 31, 5:54 AM CDT | Flash Flood Warning | FWD | Fannin, Grayson, Lamar | 3 hr |
| Jul 31, 6:51 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 84 min |
| Jul 31, 7:32 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 88 min |
| Jul 31, 8:47 AM CDT | Areal Flood Warning | FWD | Grayson | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.